# SDR UPS97824370

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5750198501
- Condition: Corroded
- Location: Bs 870-905
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, LT LONG 24 HAS CORROSION UNDER 902 FITTING AND UNDER DOUBLER, FROM F/S 870 TO 905 LT TOP.  CORROSION IN LIMITS, REMOVED AND REPLACED CRACKED L-24 FITTING IAW SRM 51-1-21 AND 51-1-20D.
